Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ashkash7

Accutane and increased urination

Hi all,

 

I have been on accutane (Isotretinoin) for 2 months and have been having weird symptoms. I was wondering if this happened to anyone else?

 

i frequently have to pee and it’s a large volume. I will wake up at night to pee at least twice a night and sometimes 6 times a night. I am constantly thirsty and if I don’t drink water I will get light headed and dry mouth. 
 

I also can’t walk for very long or stay up late because the next day I will fell “hungover” all day even though I haven’t drank alcohol. I will be dizzy, confused, nauseous, have a headache, etc. Recently I have started feeling that way for a few hours each day. During one episode I got an essential tremor in my left hand for two hours. 
 

After my first bloodwork got done, my liver and cholesterol were great. I saw my PA about the symptoms recently but she has no idea what could cause it and said she hasn’t had a patient with these symptoms. 
 

Has anyone else had this occur?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×